# SDR FDEA201506101757

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 544 hours, 24,870 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 8221033100
- Part serial: 1905
- Condition: Malfunctioned
- Location: Eicas
- Part time: 142 hours, 82 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS DISPLAY LIT UP WITH ORAL TONE AND RT ENGINE FIRE, LT ENGINE FIRE, FLAP WARNINGS, CABIN ALTITUDE, SEL CALL, UTILITY BUSS OFF, MAIN CARGO DOOR AND SEVERAL OTHERS.   DURING LANDING INDICATIONS WERE NORMAL.  ON S/DOWN HAD EQPT CLOGGED FAN AND HYD GEN ON, ON   STATUS PAGE. NEVER HAD A MASTER CAUTION LIGHT, JUST EICAS & TONE.  BOTH REV. INDICATIONS WERE SHOWN FLASHING AND TAI INDICATOR ON ENG NR 2 WAS DISPLAYED.  IF EICAS COMP SWITCH SELECTOR IS TURNED RT COMP, "EQPT CLG FAN" AND "HYD GEN ON"   WILL NOT TRANSFER (DISPLAYED ON EICAS SCRN), WHEN TURNED BACK TO AUTO/LFT, BOTH   MSG  APPEAR AGAIN. ACCMPLSHD EICAS COMP TEST PER AMM 31-41-00/501. LT AND RT TEST   SHOW NO INTRFC FAULTS, NO INT FAULTS. PICS . T/O CONF TEST, LDG CONF TEST, GND PROX   TEST, EQUIP COOL TEST, YAW DAMP L R TEST, DUCK LEAK TEST, FUEL QTY TEST,   WINDOW/PRBE HEAT TEST, AIR DATA COMP. L R TEST AND STALL L R TEST. ALL OF THIS TEST   GOOD.  REGARDING THE "HYD GEN ON" EICAS MESSAGE WORKED IAWFIM 24-25 FLT TREE 803   AND ERSD MSG. ALSO ERSD "EQPT CLG FAN" MSG IAW FIM 31-41-00/101 FAULT TREE 819.AT   NEXT WORKED IAW FIM 31-41 FAULT TREE 811 (EICAS BITE PROCEDURE) AND NO FAULTS   NOTED ON LEFT NOR RIGHT EICAS COMPUTERS. PRECAUTIONARY REMOVED AND  REPLACED LEFT EICAS COMPUTER IAW AMM 31-41-02/401 AND PERFORMED AGAIN AN EICAS   BITE PROC WITH NO FAULTS.  PERFORMED ENGINE RUN FOR BOTH ENGINES IAW RUN-UP HANDBOOK WITH NO FAULTS. ACFT OK FOR SVC.
